MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 32MM ID US CRMC LINER 50; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

SMITH & NEPHEW, INC. R3 32MM ID US CRMC LINER 50; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number 71338950
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery in which a r3 ceramic liner was fractured.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
R3 32MM ID US CRMC LINER 50
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7772163
Report Number1020279-2018-01508
Device Sequence Number1012256
Product Code MDM
UDI-Device Identifier00885556020661
UDI-Public00885556020661
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71338950
Device Lot Number08DT19390
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;